# SDR QXEA0201768

- Difficulty date: October 16, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 9,501 hours, 13,345 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BRACKET ON TOP RT SIDE, 15 INCES FROM AFT END OF LOWER COWL CHAFED. REPAIRED IAW DHC-8 SRM 51-40-11 AND SRM 51-40-00.
